# SDR SWIA200515869

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 6,764 hours, 5,837 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 144
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 6,683 hours, 5,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER T/O REC'D WHITE STATUS MSG "STAB TRIM NR 1".  REPLACED HSTCU ASSY IAW CRJ MM 27-41-01.  OPERATIONAL CHECK GOOD.
